# SDR UPS04442764

- Difficulty date: July 13, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AND101362401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 400-420 BL 0 LONGITUDINAL FLOOR SUPPORT FOUND CORRODED AT UPPER & LOWER FACE.  CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.063 X 2 X 4 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS, FLOOR SUPPORT REPLACED PER SRM 51-10-01 PG 8, CIC APPLIED IAW EO M-5100-2780-E.
